MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENTINEL; TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES

BOSTON SCIENTIFIC CORPORATION SENTINEL; TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES
Model Number CMS15-10C-US
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that articulating sheath issues occurred.A sentinel was utilized during a transcatheter aortic valve replacement (tavr) procedure for embolic protection.In an attempt to remove the device, the articulating distal sheath encountered an issue.When attempting to turn the knob #2, the articulating distal sheath did not correspond accordingly.It seemed that it did not turn at all.The knob #2 did not move freely.The articulating distal sheath did not rotate so the catheter could not be straightened.All filters were fully retracted at the time of removal and the device was removed with no additional intervention.The tavr procedure was completed without the use of the sentinel.The device was received for analysis and the proximal sheath was detached.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the sentinel cerebral protection system (cps) was received for analysis with the proximal sheath detached and not returned.Functional testing could not be performed due to the missing proximal sheath.

Brand Name
SENTINEL
Common Device Name
TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24444648
Report Number2124215-2026-10450
Device Sequence Number10448507
Product Code PUM
UDI-Device Identifier00863229000004
UDI-Public(01)00863229000004(17)270224(10)35923945
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMS15-10C-US
Device Catalogue NumberCMS15-10C-US
Device Lot Number0035923945
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown